# SDR SWAA2020051944432

- Difficulty date: April 23, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL ATTACH ANGLE AT B.S. 312-325; STRINGER 23; WL 166. LEFT. / REPAIRED PER: EA 20-153-00480 REV IR AND ATS ER: 20-02473 REV IR
